# SDR ASAA2013040594368

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,581 hours, 535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 18279
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 1,581 hours, 535 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT CAME ON DURING LANDING CHECKLIST. RESET WITH MASTER CAUTION.  REPLACED THE RT PACK PRIMARY TEMP CONTROL VALVE ASSY REF MM 21-51-10-400.  BITE AND OPS CHECKED GOOD.  NO LEAKAGE FOUND.
